Alert archive / Nebraska / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 187, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 27, 2006, 12:05 AM CDT for Saunders County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2006, 12:05 AM CDT (05:05 UTC)
- Expired
- May 27, 2006, 12:30 AM CDT
- In force
- 25 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
County Saunders County, NE
The radar
The Omaha radar (KOAX), 25 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:30 PM CDT, 9 hours 35 minutes earlier.
Area forecast discussion, May 26, 2:30 PM CDT, 9 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 230 PM CDT FRI MAY 26 2006 .DISCUSSION... CLOUD DEBRIS FROM MORNING CONVECTION OVER SOUTH CENTRAL NEBRASKA CONTINUES TO LINGER ACROSS MUCH OF THE CWA EARLY THIS AFTERNOON LIMITING TEMPERATURES FOR THE TIME BEING. SURFACE LOW WAS LOCATED OVER THE SOUTHEAST CORNER OF CO AT 18Z WITH WARM FRONT EXTENDING ACROSS SOUTHERN KANSAS. MODELS LIFT THESE FEATURES NORTH THIS AFTERNOON AND THIS EVENING TO VICINITY OF SOUTHERN NEBRASKA BORDER BY LATE TONIGHT. CHANCE OF THUNDERSTORMS EXPECTED TO INCREASE ACROSS THE AREA DURING THIS TIME ESPECIALLY MID EVENING ON AS LOW LEVEL JET INTENSIFIES AND WEAK MID LEVEL WAVE APPROACHES. MAINLY DRY AFTER THIS FOR SATURDAY INTO EARLY MONDAY AS SURFACE TROF SETS UP OVER THE WESTERN HIGH PLAINS AND UPPER TROF MOVES INTO THE WESTERN CONUS. HOT AND HUMID CONDITIONS EXPECTED DURING THIS TIME OVER THE AREA WITH TEMPERATURE GUIDANCE IN CLOSE AGREEMENT. MODELS ALSO SIMILAR IN TIMING OF COLD FRONT LATE MONDAY INTO MONDAY NIGHT WHEN BEST CHANCE OF PRECIP EXPECTED AS WELL AS SEVERE POTENTIAL. EXTENDED MODELS INDICATE TRANSITIONING UPPER PATTERN FOR TUESDAY THROUGH FRIDAY AS RIDGE REDEVELOPS OVER THE WESTERN CONUS BY THURSDAY. HAVE GENERALLY TRENDED FORECAST TOWARD HPC GUIDANCE DURING THIS TIME WITH ONLY MINOR CHANGE TO THE FORECAST AT THIS TIME. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && FOBERT
Hazardous weather outlook, May 26, 5:47 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 547 PM CDT FRI MAY 26 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-272300- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 547 PM CDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA TONIGHT THROUGH SATURDAY MORNING. A FEW THUNDERSTORMS COULD BE SEVERE... ESPECIALLY FROM LATE THIS EVENING INTO THE EARLY MORNING HOURS SATURDAY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. A STRENGTHENING LOW LEVEL JET AND A LITTLE INCREASE IN INSTABILITY IS EXPECTED OVER EASTERN NEBRASKA AND SOUTHWEST IOWA TONIGHT. IN ADDITION A WARM FRONT OVER NORTHERN KANSAS SHOULD LIFT NORTH. THESE FACTORS COULD EITHER CAUSE THUNDERSTORMS TO DEVELOP OVER THE REGION OR ALLOW HIGH PLAINS CONVECTION TO HOLD TOGETHER AND MOVE INTO THE AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS FROM MONDAY AFTERNOON THROUGH WEDNESDAY. SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. A COLD FRONT IS FORECAST TO MOVE INTO EASTERN NEBRASKA MONDAY AND THEN SLOW DOWN OR STALL OUT ACROSS OR NEAR THE SOUTHERN SECTIONS OF NEBRASKA AND IOWA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT LIKELY TONIGHT OR SATURDAY ...ALTHOUGH IF SPOTTERS DO OBSERVE SEVERE WEATHER TONIGHT THEY ARE ENCOURAGED TO RELAY THE INFORMATION TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT OFFICIALS. CHERMOK
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:50 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Dodge | 40 min |
| May 27, 12:17 AM CDT | Severe Thunderstorm Warning | OAX | Washington | 28 min |
| May 27, 12:28 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 32 min |
| May 27, 12:28 AM CDT | Severe Thunderstorm Warning | OAX | Burt | 47 min |
| May 27, 12:32 AM CDT | Severe Thunderstorm Warning | OAX | Dodge | 28 min |
| May 27, 12:46 AM CDT | Severe Thunderstorm Warning | OAX | Douglas | 29 min |
| May 27, 1:13 AM CDT | Severe Thunderstorm Warning | OAX | Burt | 32 min |
| May 27, 1:49 AM CDT | Wind Advisory | OAX | Butler, Colfax, Gage, Jefferson, Lancaster, Platte and 3 more | 104 min |
| May 27, 6:52 AM CDT | Severe Thunderstorm Warning | OAX | Saline | 23 min |
| May 27, 7:01 AM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 29 min |
| May 27, 7:11 AM CDT | Severe Thunderstorm Warning | OAX | Johnson | 34 min |
| May 27, 7:24 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 36 min |
| May 27, 8:22 AM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 23 min |
| May 27, 8:51 AM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 39 min |
| May 27, 12:21 PM CDT | Wind Advisory | OAX | Antelope, Boone, Butler, Colfax, Cuming, Dodge and 11 more | 7 hr |
| May 27, 1:03 AM CDT | Severe Thunderstorm Warning | OAX | Harrison | 42 min |
| May 27, 1:14 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 31 min |
| May 27, 1:36 AM CDT | Severe Thunderstorm Warning | OAX | Mills | 24 min |
| May 27, 1:43 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.